# SDR AALA202409134346

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 94,725 hours, 11,736 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13121
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK LEFT HAND HORIZONTAL STABILIZER ELEVATOR ACTUATOR FITTING LOCATED BETWEEN STA 182 TO STA 207. REPLACED FITTING PER SRM 51-40-02-0G AND CMM 55-20-24.
